# SDR IPXA2024100218767

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 84,291 hours, 16,596 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E CUTOUT EXISTING TEMP REPAIR ACCOMPLISH REPAIR PER VT-SAA EA 011-5330-01-B0283, REV. I/R, PRIOR TO FURTHER FLIGHT.  MAJOR REPAIR.
